RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2000, Volume 45, Issue 2, Pages 395–403 (Mi tvp473)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Some results of stable convergence for exchangeable random variables in Hilbert spaces

M. E. Mancinoa, L. Pratellib

a Dipartimento di Matematica DEFAS, Univ. Firenze, Italia
b Accademia Navale di Livorno, Gruppo Insegnamento Matematiche, Italia

Abstract: Some results of stable convergence for triangular arrays of finitely exchangeable Hilbert-valued random variables are proved. These results, obtained without any integrability hypothesis, complete the classical central limit results. A Berry–Esseen type estimate for their rate of convergence is also given.

Keywords: exchangeable random variables, stable convergence, central limit theorem in Hilbert spaces, rate of convergence, Berry–Esseen type estimate.

DOI: https://doi.org/10.4213/tvp473

Full text: PDF file (572 kB)

English version:
Theory of Probability and its Applications, 2001, 45:2, 329–337

Bibliographic databases:

Language:

Citation: M. E. Mancino, L. Pratelli, “Some results of stable convergence for exchangeable random variables in Hilbert spaces”, Teor. Veroyatnost. i Primenen., 45:2 (2000), 395–403; Theory Probab. Appl., 45:2 (2001), 329–337

Citation in format AMSBIB
\Bibitem{ManPra00}
\by M.~E.~Mancino, L.~Pratelli
\paper Some results of stable convergence for exchangeable random variables in Hilbert spaces
\jour Teor. Veroyatnost. i Primenen.
\yr 2000
\vol 45
\issue 2
\pages 395--403
\mathnet{http://mi.mathnet.ru/tvp473}
\crossref{https://doi.org/10.4213/tvp473}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967766}
\zmath{https://zbmath.org/?q=an:0981.60022}
\transl
\jour Theory Probab. Appl.
\yr 2001
\vol 45
\issue 2
\pages 329--337
\crossref{https://doi.org/10.1137/S0040585X97978270}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169004700012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp473
  • https://doi.org/10.4213/tvp473
  • http://mi.mathnet.ru/eng/tvp/v45/i2/p395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Jiang X.X., Hahn M.G., “Central limit theorems for exchangeable random variables when limits are scale mixtures of normals”, Journal of Theoretical Probability, 16:3 (2003), 543–571  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:237
    Full text:99
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020